| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Battery Problem (2885); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a unexplained error that caused the pump to become unresponsive.Customer also reported battery life lasting less than two weeks, tiny cracks on the display, and crack by the reservoir window.Customer declined to provide blood glucose.No harm requiring medical intervention was reported.The insulin will not be returned for analysis.